# SDR DALA2018110986564

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 83,641 hours, 38,329 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 664, L/P 4756122) AFTER ARMING L1 DOOR NOTED DOOR GIRT BAR CIRCUIT BREAKER POPPED. ONE RESET, AND CB POPPED AGAIN. MSP MAINT NOTIFIED. T/S PER WDM 33-22-11 REPLACE RELAYS K10257 AND K10256. NO HELP REINSTALLED RELAYS. PULL EACH SLIDE ARM LIGHT AT ALL DOORS NO HELP. REMOVE FLT DECK DOOR SWITCH NO HELP. REINSTALLED SWITCH ORDERED C/B. REPLACED R34 NO HELP. FOUND SHORT ON BACK OF L1 SLIDE LIGHT4756124 REPOSITIONED WIRES ON BACK OF SWITCH. CB NO LONGER POPS BUT SLIDE LIGHT REMAINS ILLUMINATED IN DISARMED POSITION AT L1 DOOR.903377. REPLACED FWD AND AFT GIRT BAR PROX SW SENSORS REF 757 WDM 25-66-11 OPS CHECK NORMAL. RESTORING ACESS466642 RESTORED ACESS TO NORMAL. REPAIR COMPLETE.
